# SDR SWAA2017011811234

- Difficulty date: January 5, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CHANNEL SIDE PLATE CORRODED BETWEEN BS 500A TO 500D,  RBL 21.8.   R & R THE  PLATE IAW SRM AND DWG.
